National Changhua University of Education Institutional Repository : Item 987654321/14853
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6491/11663
造訪人次 : 24894129      線上人數 : 70
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋


題名: On the Tail Probability of the Longest Well-matching Run
作者: Chang, C. J.;Fann, C. S. J.;Chou, W. C.;Lian, Ie-Bin
貢獻者: 數學系
關鍵詞: Run;test;Markov;Chain;Embedding;K-Interrupted;Run
日期: 2003-07
上傳時間: 2012-12-10T02:29:20Z
出版者: Elsevier
摘要: The distribution of the length of the longest run has wide applications in regard to reliability and DNA sequencing. Statistical tests based on the longest well-matching run are usually considered to be more reasonable than tests based on the perfect-matching run. In this paper, a method adopted from Fu and Koutras (J. Amer. Statist. Assoc. 89 (1994) 1050) is proposed to improve the efficiency of computing the exact distribution of length. We used the result to investigate the accuracy of some approximations of the distribution.
關聯: Statistics and Probability Letters, 63(3): 267-274
顯示於類別:[數學系] 期刊論文


檔案 大小格式瀏覽次數



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋